Bulletin of the American Mathematical Society

Trigonometry on the unit ball of a complex Hilbert space

Kyong T. Hahn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 1 (1975), 183-186.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536267

Mathematical Reviews number (MathSciNet)
MR0368063

Zentralblatt MATH identifier
0296.50002

Subjects
Primary: 50A10 46A20: Duality theory
Secondary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 58C20: Differentiation theory (Gateaux, Fréchet, etc.) [See also 26Exx, 46G05]

Citation

Hahn, Kyong T. Trigonometry on the unit ball of a complex Hilbert space. Bull. Amer. Math. Soc. 81 (1975), no. 1, 183--186. https://projecteuclid.org/euclid.bams/1183536267


Export citation

References

  • 1. C. J. Earle and R. S. Hamilton, A fixed point theorem for holomorphic mappings, pings, Global Analysis, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R. I., 1965.
  • 2. K. T. Hahn, The non-euclidean Pythagorean theorem with respect to the Bergman metric, Duke Math. J. 33 (1966), 523-534. MR 34 #6149.
  • 3. K. T. Hahn, Trigonometry in a hyperbolic space, Duke Math. J. 35 (1968), 739-745. MR 37 #5826.
  • 4. L. A. Harris, Schwarz's lemma and the maximum principle in infinite dimensional spaces, Thesis, Cornell University, Ithaca, N. Y., 1969.
  • 5. L. A. Harris, Bounded symmetric homogeneous domains in infinite dimensional spaces, Proc. Infinite Dimensional Holomorphy, Lecture Notes in Math., vol. 364, Springer-Verlag, Berlin and New York, 1973, 13-40.